# SDR DALA1138159210

- Difficulty date: June 1, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 42,770 hours, 22,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ERA 10-493276-14, MAINTENANCE FOUND TAIL SLIDE LANYARD NOT INSTALLED CORRECTLY.  MAINTENANCE ROUTED LANYARD STRAP PER AMM 25-61-02 FIG 410.
